Pointwise Approximation of Piecewise Convex Function in L_p, Quasi Normed Spaces

Main Article Content

Iktifa Diaa Jaleel
Eman Samir Bhaya

Abstract

Some authors introduced direct inequalities for the constrained approximation of convex and piecewise convex functions in C[-1,1] with restricted degree of approximation. Here we study the pointwise constrained approximation of piecewise convex functions by pointwise polynomials .

Downloads

Download data is not yet available.

Article Details

How to Cite
[1]
I. D. . Jaleel and E. S. . Bhaya, “Pointwise Approximation of Piecewise Convex Function in L_p, Quasi Normed Spaces”, JUBPAS, vol. 29, no. 3, pp. 145–153, Dec. 2021.
Section
Articles